# SDR EIAA980365

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B072326
- Condition: Cracked
- Location: Bs 1480
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, MD BS 1480 STRINGER 7L SPLICE HAS CORROSION AND CRACKS.  REPAIRED BY REPLACING STRINGER SPLICE FITTING PER SRM 51-10-01.  (M)
